# SDR CALA2017032400713

- Difficulty date: March 24, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N77431
- Make and model: Boeing 737924ER
- Aircraft serial: 32833
- Aircraft time: 27,912 hours, 9,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON STOW BINS INOPERATIVE AT ROW 30DEF.   REPLACED EMERGENCY POWER SUPPLY BATTERY, OPS CHECKED GOOD IAW MM 33-5 1-00.
